# SDR 96ZZZX3451

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6996Q
- Make and model: Beech B23
- Aircraft serial: M1103
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 169110000329
- Condition: Worn Hole
- Location: Wing Ail Bush
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS 169-110000-347 FELL OUT OF DOUBLER WHEN LOOSE AILERONS REMOVED.  NEW PARTS FOR MANUFACTURER FOUND TO HAVE A VERY LOOSE INTERFERENCE FIT BETWEEN BUSHING AND DOUBLER.  THIS COULD RESULT IN SAME PROBLEM IN A SHORT TIME.
